# SDR UALA2009123104080

- Difficulty date: December 31, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 76,751 hours, 12,465 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Pressure Switch
- Part number: 38760483
- Part serial: 375
- Condition: Failed
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULTED AND AUTO SHUTDOWN TWICE.  APU IS INOPERATIVE.  REPLACED GENERATOR FILTER DIFFERENTIAL PRESSURE SWITCH.  OP CHECKS NORMAL.
